# SDR AMWA58

- Difficulty date: September 20, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 18,037 hours, 24,451 cycles
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE STARTED IN LEFT ENGINE. FIRE WAS EXTINGUISHED BY MOTORING OF ENGINE.
